# SDR DALA1131629204

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 43,874 hours, 23,388 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND TAXIING TO THE GATE, THE LEFT MAIN GEAR BRAKE WAS REPORTED BY THE RAMP TO BE ON FIRE.  SOME PASSENGERS WERE EVACUATED THROUGH THE R1 SERVICE DOOR AND SLIDE.  REPLACED THE NR 1 AND NR 2 BRAKE ASSEMBLIES, BOTH THE NR 1 AND NR 2 MAIN WHEEL ASSEMBLIES, AND PERFORMED ANTI-SKID SYSTEM TEST.  OPERATIONAL CHECK OF THE DUAL ANTI-SKID CONTROL MANIFOLDS CHECKED GOOD.  ALL OTHER TESTS PASSED.  THE R1 DOOR SLIDE WAS REPLACED PER THE AMM.
